location: Current position: Home >> Scientific Research >> Paper Publications

TOEPLITZ OPERATORS ON WEIGHTED PLURIHARMONIC BERGMAN SPACE

Hits:

Indexed by:期刊论文

Date of Publication:2018-04-01

Journal:BANACH JOURNAL OF MATHEMATICAL ANALYSIS

Included Journals:SCIE、Scopus

Volume:12

Issue:2

Page Number:439-455

ISSN No.:1735-8787

Key Words:Toeplitz operator; commutant; finite-rank product; pluriharmonic Bergman space

Abstract:In this article, we consider some algebraic properties of Toeplitz operators on weighted pluriharmonic Bergman space on the unit ball. We characterize the commutants of Toeplitz operators whose symbols are certain separately radial functions or holomorphic monomials, and then give a partial answer to the finite-rank product problem of Toeplitz operators.

Pre One:HYPONORMALITY OF TOEPLITZ OPERATORS WITH POLYNOMIAL SYMBOLS ON THE VECTOR VALUED BERGMAN SPACE

Next One:THE ESSENTIAL NORMS OF COMPOSITION OPERATORS ON WEIGHTED DIRICHLET SPACES